Skip to Content

Join the 'Tinnitus' group to help and get support from people like you.

Tinnitus Questions

 Clear

We found 113 questions associated with the 'Tinnitus' topic.

Is Alprazolam and xanax the same thing?

Posted 16 Jun 2011 by luckyme3530 3 answers

I had a cochlear implant 1 year ago & have developed tinnitus. It's not in my ears or my head but?

Posted 6 days ago by cariad 57 0 answers

... all around me. When I am out & about I hardly notice it but I live in a flat where the ' noise' becomes unbearable at times. This happens even when I remove my processor which suggests it's tinnitus. However I am wondering if it could be caused by vibration from a sound box ...

I was told I had tinnitus 8 yrs ago. It is in the form of hearing my voice and my heart beat all the

Posted 28 Mar 2017 by EKW65 0 answers

... time. Sometimes my voice is so loud in my head I do not want to talk. I do not get noises in the ear. Non of the specialists or Doctors seem to know what it is. My hearing they tell me is OK! as I have had tests. I would love to know exactly what this is and what has caused it.This started with ...

Tinnitus in left ear?

Posted 17 Mar 2017 by shotzie 1 answer

I seemed to have developed tinnitus in left ear I think from taking Seroquel low dose for over a year- I 'm afraid this is permanent- if I stop taking Seroquel (50 mg) I will not be able to sleep very well- now the tinnitus in left ear keeps me from falling asleep so I cant win. Has anyone ...

Blocked ear from congestion, pulsatilla tinnitus?

Posted 27 Feb 2017 by TiredinPA 1 answer

Suffering from bad cold lots of congestion and mucus. Now my right ear feels clogged and I can hear my pulse in that ear. Any suggestions on what to do? Could it be wax or is it product of congestion. Debating on whether I need to go to urgent care after work or not.

Seroquel low dose resulted in tinnitus in left ear?

Posted 6 Feb 2017 by shotzie 1 answer

After taking low dose Seroquel for 6 months- I realized I now have tinnitus in left ear- never had that problem before taking the seroquel for sleep I think it is a permanent effect because when I take less seroquel ( 25 mg) it doesnt go away- also noticied it gets worse if you take any kind of ...

Has anyone had a problem with joint pain while taking bupropion?

Posted 2 Dec 2016 4 answers

Has anyone had a problem with increased anxiety from taking bupropion? Has anyone had a problem with ringing in the ears (tinnitus) while taking wellbutrin? I have taken generic wellbutrin for years. Just recently quit taking it because of unbearable side effects. Been off of it for 2 weeks. No ...

Please I'm desperate. I was diagnosed with trigeminal neuralgia this year and prescribed Tegretol?

Posted 6 Oct 2016 by Amuawad1 3 answers

... but am not getting much relief plus I seem to have a lot of symptoms not associated with this illness like chest pain and tinnitus. Has anyone experienced these aswell?

Anyone start getting ringing in the ears or tinnitus after taking Linzess?

Posted 17 Nov 2016 by beckster88 1 answer

I started taking Linzess about 1 month ago. After a couple of weeks it was like a bomb went off in my ears. I have had constant ringing in my ears and i dont know how to get rid if it. I called the manufacturer and put them on notice and called my gastro doctor. Waiting for a call back from my ...

Can long term use of tramadol HCL cause tinnitus?

Posted 26 Jan 2015 by Tara65 11 answers

My 56 yr old husband has been on tramadol HCL 150 mg 2x daily for about 3 years for chronic knee pain he started to have ringing in both ears about 2 months ago and now takes a sleep aid to get to sleep. worried about the tramadol overall health effect.

Do any of you have loud Tinnitus caused by using Trulicity?

Posted 31 Aug 2016 by mhami 0 answers

I've been on Trulicity for three months and my Tinnitus seems to be getting much louder. Do any of you have this problem? I have the, "I can hear every heartbeat kind, I can hear a hissing noise and a loud humming". I've adjusted to it pretty well but it's now very loud and ...

Prozac and tinnitus?

Posted 29 Mar 2012 by james989 5 answers

Been given Prozac for anxiety. I've heard it can cause tinnitus and it can be permanent, scared to take it. What are the chances of getting Tinnitus from it and do side effects usually subside, I've heard Prozac is ototoxic and can even cause deafness and damage your body?

Rheumatoid Arthritis - I was diagnosed with Rheumatiod Arthritis about 9 years ago. I have been on?

Posted 28 Jul 2016 by girlygirl23 1 answer

... at least 6 different medications due to the side effects which caused stomach discomforts, tinnitus(ringing in the ear) Ive had to add an Ear Nose and Throat Doctor to my list of doctors. My doctor has now prescribed Imuran, I must say I'm a little apprehensive about beginning this ...

Ciprofloxacin - Ciprodex and tinnitus?

Posted 1 Jul 2016 by CastletonSnob 0 answers

I was prescribed Ciprodex, because my doctor said I have bacteria in my ear, which he believes is causing my tinnitus. I did some research, and there are some people who say Ciprodex caused tinnitus. What are your experiences?

Page 1 2 3 4 5 6 7 8 Next

Ask a Question

Further Information

Related Drug Support Groups

alprazolam, nortriptyline

Search this Group